# SDR CA160212006

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 12,923 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Wheel
- Part time: 23,641 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND A LOOSE TIE BOLT ON THE NR 1 MAIN WHEEL ASSY.  THE NR 1 MAIN WHEEL ASSY WAS REPLACED.
